# SDR SWAA2017120518245

- Difficulty date: October 19, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111102
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE SHROUD COVER SIDE CLIP PIN MISSING.          / R&R CLIP PIN ASSEMBLY PER MT.
